PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 3 | 651-656
Tytuł artykułu

Packing of nonuniform hypergraphs - product and sum of sizes conditions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Hypergraphs $H₁,...,H_N$ of order n are mutually packable if one can find their edge disjoint copies in the complete hypergraph of order n. We prove that two hypergraphs are mutually packable if the product of their sizes satisfies some upper bound. Moreover we show that an arbitrary set of the hypergraphs is mutually packable if the sum of their sizes is sufficiently small.
Słowa kluczowe
Wydawca
Rocznik
Tom
29
Numer
3
Strony
651-656
Opis fizyczny
Daty
wydano
2009
otrzymano
2008-05-07
poprawiono
2008-08-12
zaakceptowano
2008-09-30
Twórcy
  • Faculty of Mathematics and Information Science, Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warsaw, Poland
Bibliografia
  • [1] D. Burns and S. Schuster, Every (p,p-2) graph is contained in its complement, J. Graph Theory 1 (1977) 277-279, doi: 10.1002/jgt.3190010308.
  • [2] D. Burns and S. Schuster, Embeddings (p,p-1) graphs in their complements, Israel J. Math. 4, 30 (1978) 313-320, doi: 10.1007/BF02761996.
  • [3] M. Pilśniak and M. Woźniak, A note on packing of two copies of a hypergraph, Discuss. Math. Graph Theory 27 (2007) 45-49, doi: 10.7151/dmgt.1343.
  • [4] V. Rödl, A. Ruciński and A. Taraz, Hypergraph packing and graph embedding, Combinatorics, Probability and Computing 8 (1999) 363-376, doi: 10.1017/S0963548399003879.
  • [5] N. Sauer and J. Spencer, Edge disjoint placements of graphs, J. Combin. Theory (B) 25 (1978) 295-302, doi: 10.1016/0095-8956(78)90005-9.
  • [6] S. Schuster, Fixed-point-free embeddings of graphs in their complements, Internat. J. Math. & Math. Sci. 1 (1978) 335-338, doi: 10.1155/S0161171278000356.
  • [7] M. Woźniak, Embedding graphs of small size, Discrete Appl. Math. 51 (1994) 233-241, doi: 10.1016/0166-218X(94)90112-0.
  • [8] M. Woźniak, Packing of graphs, Dissertationes Math. 362 (1997) 1-78.
  • [9] M. Woźniak, Packing of graphs and permutations - a survey, Discrete Math. 276 (2004) 379-391, doi: 10.1016/S0012-365X(03)00296-6.
  • [10] H.P. Yap, Packing of graphs - a survey, Discrete Math. 72 (1988) 395-404, doi: 10.1016/0012-365X(88)90232-4.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1471
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.